# SDR VNAA2024051700010

- Difficulty date: May 13, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N958LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15378
- Aircraft time: 17,135 hours, 13,046 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313831
- Part serial: 15378
- Condition: Corroded
- Location: Bs 333-349 S21r
- Part time: 17,135 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21R IS CORRODED BETWEEN FS 333 AND FS 349.   REMOVED AND REPLACED IAW CRJ 900 SRMS 51-42-06-001-001-A01 AND 51-42-25-001-001-A01..
